# SDR MALA976328

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FRONT WINDSHIELD CRACKED.  AIRCRAFT DIVERTED TO DTW.  MAINTNENANCE REPLACED RIGHT WINDSHIELD IAW CHAP 56-10-05, OPS CHECK GOOD.
